# SDR ASAA2023011041485

- Difficulty date: January 10, 2023
- Submitted: January 11, 2023
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 44,497 hours, 12,716 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: UNKNOWN
- Condition: Failed
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

IN FLIGHT, HAD DUAL FMC FAIL (VTK) FOR ABOUT 3 MIN. PERF AND NAV DATA ALL LOST. FMC'S RECOVERED, BUT DATA DID NOT. GROUNDED - YES. RT AND LT FMC'S LOGGED A PMG FAULT LAST FLT. PERFORMED B737-800 FIM 34-61 TASK 807 AND NO FAULTS FOUND DURING BITE CK. GROUND FUNCTION TEST OF BOTH FMC'S PASSED OK FOR ETOPS SERVICE.
